# SDR AUS20030380

- Difficulty date: January 31, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Make and model: Cessna 421B
- Engine: Cont GTSIO520H
- Propeller: Mcauly 3AF34C92
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Part number: 1
- Condition: Loose
- Location: Engine Fuel Dist
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) LT ENGINE NR 5 CYLINDER FUEL INJECTION LINE LOOSE AT ATTACHMENT TO FLOW DIVIDED.
